Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 1, Pages 205-207
http://dx.doi.org/10.1155/S0161171291000200

On certain real hypersurfaces of quaternionic projective space

Departamento de Geometria y Topologia, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain

Received 25 April 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We classify certain real hypersurfaces ot a quaternionic projective space satisfying the condition σ(R(X,Y)SZ)=0.